BULK UNIVERSALITY AND CLOCK SPACING OF ZEROS FOR ERGODIC JACOBI MATRICES WITH ABSOLUTELY CONTINUOUS SPECTRUM

Artur Avila*, Yoram Last, Barry Simon

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

29 Scopus citations

Abstract

By combining ideas of Lubinsky with some soft analysis, we prove that universality and clock behavior of zeros for orthogonal polynomials on the real line in the absolutely continuous spectral region is implied by convergence of 1nKn.(x,x) for the diagonal CD kernel and boundedness of the analog associated to second kind polynomials.

Original languageAmerican English
Pages (from-to)81-108
Number of pages28
JournalAnalysis and PDE
Volume3
Issue number1
DOIs
StatePublished - 2010

Bibliographical note

Publisher Copyright:
© 2010,Analysis and PDE.All Rights Reserved

Keywords

  • Almost mathieu equation
  • Clock behavior
  • Orthogonal polynomials

Fingerprint

Dive into the research topics of 'BULK UNIVERSALITY AND CLOCK SPACING OF ZEROS FOR ERGODIC JACOBI MATRICES WITH ABSOLUTELY CONTINUOUS SPECTRUM'. Together they form a unique fingerprint.

Cite this